# SDR ASAA2019102153033

- Difficulty date: October 15, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 42,230 hours, 12,582 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 060840225
- Condition: Failed
- Location: Fuel Pump
- Part time: 42,247 hours, 12,588 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT #1 MAIN FUEL PUMP "LOW PRESSURE" LIGHT ILLUMINATED ON CLIMB AND REMAINED AT CRUISE. THE TANK HAD 8500 LBS IN IT. GROUNDED - YES. REPLACE #1 AFT MOTOR IMPELLER BOOST PUMP. CLOSED 1 EA CIRCUIT BREAKER. GROUND VERIFICATION TEST SUCCESSFUL.
